Research Repository

Items where Author is "Ercolani, JS"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Chambers, MJ and Ercolani, JS and Taylor, AMR (2014) 'Testing for seasonal unit roots by frequency domain regression.' Journal of Econometrics, 178 (PART 2). 243 - 258. ISSN 0304-4076

Ercolani, JS and Chambers, MJ (2006) 'Estimation of differential-difference equation systems with unknown lag parameters.' Econometric Theory, 22 (3). 483 - 498. ISSN 0266-4666

This list was generated on Wed Oct 23 12:23:00 2019 BST.